# SDR CKSA98592

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B MIDFLAP REAR SPAR LWR CHORD STA 136 HAD 10 X 2 AREA OF CORROSION ON LWR SFC.  BLEND OUT BEYOND SRM LIMITS.  REPAIRED IAW ASA CKF-EXW-050 SUPP SHEET 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-01-01.
